# SDR 98ZZZX4793

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9007Y
- Make and model: Piper PA-31-310
- Aircraft serial: 3111
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16101900
- Condition: Cracked
- Location: Rt Mlg
- Component: Cleveland, 40102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INSPECTED DUE TO FLAT TIRE AND FOUND INBOARD RIM CRACKED ALONG BEAD ABOUT 10 INCHES.  INSPECTION REVEALED THE CRACK TO BE A FRESH CRACK.  CHECKED FOR ANY CORROSION, NONE WAS FOUND.  SUBMITTER STATED CAUSE COULD BE FROM HARD LANDINGS OR MISHANDLING DURING TIRE CHANGE.  PART TT UNKNOWN.  AIRCRAFT TT, 6,740.0 HOURS.  THE CRACK WAS ABOUT .2500 INCH WIDE.
